# SDR ABXA2020062520073

- Difficulty date: March 20, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 368530095345207
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LATCH CAM PINS OUT OF LIMITS.  THE AIRPLANE WAS GROUNDED.
